# SDR REXA2015031000312

- Difficulty date: March 10, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 30,015 hours, 27,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A FLASHLIGHT IS NOT WORKING.  R & R BATTERY PACK FOR F/A FLASHLIGHT, PN P4-01-0021 IAW CMM 25-60-02. OPS CHECK GOOD, OK FOR SERVICE.
